# SDR ZZDA2009022

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDDR 121944T DAMAGE AT LT STA 196 TO 229 L15 & 16.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER B717 SRM 53-06-01 REPAIR 6.
